# SDR AALA202303237658

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 61,794 hours, 25,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6113
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 57,840 hours, 28,913 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT OVERHEAD CEILING PANEL EMERGENCY LIGHT AND THE 3RD OVERHEAD CEILING EMERGENCY LIGHT FROM THE REAR ARE INOPERATIVE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED.
